# SDR J7SA20120330001

- Difficulty date: March 30, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N616FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452057
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Wing Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  RED WING OVERHEAT CWP AND TRIPPLE CHIME FLICKERED, ACFT DIVERTED.
